# SDR RAIA990618

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 23062618
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRI - FLT 8775 - RIGHT ENGINE OIL PRESSURE TOO HIGH.  MAINTENANCE REPLACED OIL PRESSURE SENSOR FOR RIGHT ENGINE.  (X)
